# SDR SWAA2025100613869

- Difficulty date: September 11, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 44,820 hours, 27,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 651 FB FWD EDGE 26, INBD OF OTBD END LT ATTACH ANGLE HAS 2 EA ELONGATED HOLES.  REMOVED RT WING PNL 651FB; 26' IB OF OB END; L ATTACH ANGLE WITH 2 EA ELONGATED HOLES AND REPLACED WITH NEW L ATTACH ANGLE; PN 287A9152-24  IAW SRM 51-40-02-0G-0 AND DWG 115A2710 0007, REV-.
